Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 11.07.2020. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
Tokyo : University of Tokyo, ©1994-
volumes : illustrations ; 26 cm
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


1340-5705 * 0040-8980 (chyb.)
Vol. 1, no. 1-
Four issues yearly, 1998-
Three times a year, 1994-1997
Online version: Journal of mathematical sciences, the University of Tokyo
Title from cover.
Plný text je volně přístupný
Vol. 1, no. 1-v. 2, no. 1 edited by the Dept. of Mathematical Sciences, the University of Tokyo; v. 2, no. 2- by the Graduate School of Mathematical Sciences.
Merger of: Journal of the Faculty of Science, the University of Tokyo. Section 1A, Mathematics, and the mathematical portion of: Scientific papers of the College of Arts and Sciences, the University of Tokyo.
Latest issue consulted: Vol. 23, no. 3 (2016).
001541484
(OCoLC)31525643
(SFX)958480159202
01741671X

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC